Veltin Gel Usage Doubts

Patient

Q: I applied Veltin Gel (which has clindamycin and tretinoin ) after my dermatologist prescribed me for a slight dark scar in between my nose and eye.After applying for 8 to 9 times my skin became darker.

When I searched the net it said that tretinoin caused temporary skin darkening and within few months the darkening goes away.

I am an Indian and have a slightly medium to dark complexion with a sensitive skin

The area where I applied looks bad now and I dont want use other powerful skin lightners now again and cause more damage. i turned down hydroquinone suggested by my derm .As of now I am using moisturiser and sun screen on mmy face .I want to know what are the options I have in hand to improve my condition.

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I had a fully ablative laser procedure on my nose three months ago to minimize some shallow acne scars, but the resul...

Q: I am 18 years old and my penis has a very noticeable curve when it is erect. I don't think I have Peyronie's disease ...

Q: I have got multiple cuts my hand with blade because of my personal reason but its not soo deep. What ointment should ...

Q: Hello, I am a man, 25 years old. A couple of months ago I experimented with TCA peel at home, because I have quite ir...

Q: I'm having a physical and I don't want to reveal that I had a chest tube inserted years ago. Can the doctor tell I h...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews